| Model Number |
REVEL, ENGLISH SERVICE REPAIR |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H10: a third party service technician evaluated the ventilator and found that the main led display had damaged pixels.As a resolution,the main led display was replaced.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that the revel, english service repair ventilator main led has damaged pixels.There was no patient involvement associated with the reported event.